MAUDE Adverse Event Report: LAKE REGION MEDICAL THRUWAY GUIDEWIRE; WIRE, GUIDE, CATHETER

LAKE REGION MEDICAL THRUWAY GUIDEWIRE; WIRE, GUIDE, CATHETER
Model Number M001492971
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
The sheath used was a 7f destination for the contralateral approach.The angle of the cia branch was too tight to rotate the destination to the contralateral side, and there was a lot of trouble with balloon anchors, etc., but it managed to be rotated to the contralateral side.Jetstream 1.85 was used, but the rotation stopped when attempted to break through the stenosis where calcification was the most severe.There was no problem when the lesion in front of it was cut, but a lot of resistance was felt when the catheter was brought to the lesion.It rotated fine at the start but stopped after about 3 seconds.It was stuck with the wire, so it was able to be collected by total removal.The shaft of the thruway was kinked in some places, and resistance was felt when crossing through the cia branch, probably due to the tight angle of the cia, the catheter and wire kinked and could no longer be used.Patient outcome: no patient injury.
 
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation; therefore, no physical or visual analysis of the product could be performed.A review of the device history records of the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.During manufacturing and packaging of this product the operators are instructed to 100% visually inspect for any obvious defect prior to shipment.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As noted in the device instructions for use (dfu), "free movement of the guidewire within the catheter is an important feature of a steerable guidewire system because it gives the user valuable tactile information.Test the system for any resistance prior to use." at this time, it is not possible to assign a definitive root cause for the event as reported.Patient information was not provided.If there is any further information received, a follow up medwatch report will be submitted.

Brand Name
THRUWAY GUIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
Manufacturer (Section G)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
Manufacturer Contact
sharon seifert
340 lake hazeltine drive
chaska, MN 55318
9526418518
MDR Report Key17953317
Report Number2126666-2023-00068
Device Sequence Number6565165
Product Code DQX
UDI-Device Identifier08714729717188
UDI-Public08714729717188
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K042338
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberM001492971
Device Catalogue Number49-297
Device Lot Number8106371
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2023
Initial Report FDA Received Date10/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown